skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Chaos rules out integrability of strings on AdS 5 × T 1 , 1

Authors:
;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1209609
Grant/Contract Number:  
FG02-95ER40899
Resource Type:
Published Article
Journal Name:
Physics Letters. Section B
Additional Journal Information:
Journal Name: Physics Letters. Section B Journal Volume: 700 Journal Issue: 3-4; Journal ID: ISSN 0370-2693
Publisher:
Elsevier
Country of Publication:
Netherlands
Language:
English

Citation Formats

Basu, Pallab, and Pando Zayas, Leopoldo A. Chaos rules out integrability of strings on AdS5×T1,1. Netherlands: N. p., 2011. Web. doi:10.1016/j.physletb.2011.04.063.
Basu, Pallab, & Pando Zayas, Leopoldo A. Chaos rules out integrability of strings on AdS5×T1,1. Netherlands. doi:10.1016/j.physletb.2011.04.063.
Basu, Pallab, and Pando Zayas, Leopoldo A. Wed . "Chaos rules out integrability of strings on AdS5×T1,1". Netherlands. doi:10.1016/j.physletb.2011.04.063.
@article{osti_1209609,
title = {Chaos rules out integrability of strings on AdS5×T1,1},
author = {Basu, Pallab and Pando Zayas, Leopoldo A.},
abstractNote = {},
doi = {10.1016/j.physletb.2011.04.063},
journal = {Physics Letters. Section B},
number = 3-4,
volume = 700,
place = {Netherlands},
year = {2011},
month = {6}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1016/j.physletb.2011.04.063

Citation Metrics:
Cited by: 50 works
Citation information provided by
Web of Science

Save / Share: